Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

diabetes, hypoglycemia, shivering - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2393 Questions

Doctor :   hi
Doctor :  
how can i help you?
Doctor :  
please proceed with your health query
User :   i have been suffering diabetics since 5 years, now iam 27 trs old
Doctor :   ok
User :   first i was taking insulin mixtard 30 70
Doctor :  
ok
User :   36-0-10
Doctor :  
ok
User :   since 3 year i continued this treatment
Doctor :  
ok
User :   after tht i went to abroad
User :   i did execise and kept diet prop[erly
User :   and i reduced it as dionil 5mgmorning and evening
Doctor :  
ok
User :   now some times i getting hypoglycimia
Doctor :  
ok
User :   after taking food my sugar level is high
User :   todays level is fbs 110 and ppbs-164
Doctor :  
if you are getting hypoglycemic attacks you will need to do a GTT instead of the normal fasting and postprandial blood test
User :   but evening it ll come to 75
Doctor :   and depending on the result of GTT get the dose of Daonil tablet adjusted
User :   i feel shivering
Doctor :   ok
User :   should i take insulin again
Doctor :  
no, insulin will further lower the sugars
Doctor :  
you should do the GTT test

Doctor :  
GTT=glucose tolerance test
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor